English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Well-separated spherical designs

MPS-Authors
/persons/resource/persons234987

Bondarenko,  Andriy
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236038

Radchenko,  Danylo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236399

Viazovska,  Maryna
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bondarenko, A., Radchenko, D., & Viazovska, M. (2015). Well-separated spherical designs. Constructive Approximation. an International Journal for Approximations and Expansions, 41(1), 93-112. doi:10.1007/s00365-014-9238-2.


Cite as: https://hdl.handle.net/21.11116/0000-0004-12D8-4
Abstract
There is no abstract available